RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1982, Volume 46, Issue 1, Pages 88–94 (Mi izv1606)  

This article is cited in 6 scientific papers (total in 6 papers)

On semigroups with one relation and semigroups without cycles

G. U. Oganesyan


Abstract: The left divisibility problem for semigroups without left cycles is reduced to the same problem for semigroups which describe certain transformations of words in the original semigroup. Using this reduction one can solve positively the word and left divisibility problems for semigroups of the form $\langle a,b; a=bAa\rangle$, where $A$ is an arbitrary word in the alphabet $a,b$.
Bibliography: 5 titles.

Full text: PDF file (699 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Izvestiya, 1983, 20:1, 89–95

Bibliographic databases:

UDC: 519.444
MSC: Primary 20M05; Secondary 03D40
Received: 16.01.1981

Citation: G. U. Oganesyan, “On semigroups with one relation and semigroups without cycles”, Izv. Akad. Nauk SSSR Ser. Mat., 46:1 (1982), 88–94; Math. USSR-Izv., 20:1 (1983), 89–95

Citation in format AMSBIB
\Bibitem{Hov82}
\by G.~U.~Oganesyan
\paper On semigroups with one relation and semigroups without cycles
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1982
\vol 46
\issue 1
\pages 88--94
\mathnet{http://mi.mathnet.ru/izv1606}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=643894}
\zmath{https://zbmath.org/?q=an:0506.20024|0492.20039}
\transl
\jour Math. USSR-Izv.
\yr 1983
\vol 20
\issue 1
\pages 89--95
\crossref{https://doi.org/10.1070/IM1983v020n01ABEH001340}


Linking options:
  • http://mi.mathnet.ru/eng/izv1606
  • http://mi.mathnet.ru/eng/izv/v46/i1/p88

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. David A. Jackson, “Some one-relator semigroup presentations with solvable word problems”, Math Proc Camb Phil Soc, 99:3 (1986), 433  crossref  mathscinet  zmath
    2. James Howie, Stephen J. Pride, “The word problem for one-relator semigroups”, Math Proc Camb Phil Soc, 99:1 (1986), 33  crossref  mathscinet  zmath
    3. S. I. Adian, “On the divisibility problem for one-relator monoids”, Math. Notes, 55:1 (1994), 3–7  mathnet  crossref  mathscinet  zmath  isi  elib
    4. V. S. Guba, “On the relationship between the problems of equality and divisibility of words for semigroups with a single defining relation”, Izv. Math., 61:6 (1997), 1137–1169  mathnet  crossref  crossref  mathscinet  zmath  isi
    5. Yuji Kobayashi, “Homotopy reduction systems for monoid presentations Asphericity and low-dimensional homology”, Journal of Pure and Applied Algebra, 130:2 (1998), 159  crossref
    6. S. I. Adian, V. G. Durnev, “Decision problems for groups and semigroups”, Russian Math. Surveys, 55:2 (2000), 207–296  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi
  • Известия Академии наук СССР. Серия математическая Izvestiya: Mathematics
    Number of views:
    This page:197
    Full text:76
    References:27
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021